# SDR P5CA9600679

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stantion
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANTION CRACKED AFT END OF THE E AND E COMPARTMENT BS 460 WL 135 RBL 24.  REPAIRED PER BOEING SRM 51-40-03.
